# SDR ABXR2012080700056

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N365CM
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 57,382 hours, 13,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32301
- Condition: Dented
- Location: Bs 355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT APPROX BS 355 BETWEEN S36-37L.  OUT OF LIMITS IAW SRM 53-00-01. REPAIRED IAW SRM 53-00-01, REPAIR 12 AND REA 47013REA03.
